# SDR DLL14990674

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG A LOOP WARNING OCCURRED AFTER TAKEOFF AT 1500 FT AGL. REPAIRED WIRING ON ENGINE AND IN SPLITTER AREA.
